# SDR P2EA98296

- Difficulty date: December 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219US
- Make and model: Boeing 737281
- Aircraft serial: 20414
- System (JASC): 5755 · Spoilers
- Part: Slat
- Part number: 6546422194
- Condition: Delaminated
- Location: Nr 5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - NR 5 SLAT DELAMINATED, DEFECT SIZE TOTAL 400 SQ INCH.  REPAIRED NR 5 SLAT PER COOPESA EO COO-3-57-719-98 DATED DEC 2, 1998.  DOCUMENTED ON FAA FORM 8110-3.  (M)
